Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can headache be a tobacco withdrawl symptoms?

My name is abhishek and age is 22. i was a cigarette addict and i used to chew tobacco till few days ago, but i have recently dropped these to 2-3 cigarettes per day. I am having regular headaches in left part or right part, but not both together. I also wear glasses, -2 power, and study under table lamp for over 12 hours (preparing for Civil Services). I also regularly and often heavily consume caffeine (nescafe coffee powder + boiling water, no sugar or milk), and i'm trying to cut it down too, since these dont keep me awake anymore (resistant I've become, i think).. what should i do, i try to avoid medicines.. please suggest the cure, i haven't time for a doctor ... and it's 4am in the morning and i'm sleepy... thanks a lot :)
Asked On : Thu, 15 Jul 2010
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi well come to HCM.
sudden withdrawl or reduction of dose can make person less active intialy but as the
time goes you will be back to normal.At present uou have to maintain your will power
and can apply other alternative like washing face frequently, get up and take bath immedietly, leave bed imediately with strong will power etc, will help you to come out
of all this. this are just practical tips. Thanks-

Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor